# SDR P742002F00000

- Difficulty date: October 23, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N36989
- Make and model: Cessna 414A
- Aircraft serial: 414A0503
- Engine: Cont TSIO520*
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: 5100110217
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE AT HEATER LOCATION WHERE THE FUEL IS ROUTED INTO THE HEATER.  FIRE CAUSED BY A PIN HOLE IN LINE TO HEATER.
